MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP AMISTEM-P COLLARED STD. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; HIP AMISTEM-P COLLARED STD. SIZE 2
Model Number 01.18.432
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 weeks from primary the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 18-11-2024: lot 2407449: (b)(4) items manufactured and released on 17-06-2024.Expiration date: 2029-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised: batch review performed on 18-11-2024 for ball heads: mectacer 01.29.204 32mm biolox delta head s (k112115) lot.2400003: lot 2400003: (b)(4) items manufactured and released on 23-01-2024.Expiration date: 2029-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.Batch review performed on 18-11-2024 for cup: mpact 01.32.148dht acetabular shell ø48 two-holes t (k230011) lot.2339107: lot 2339107: (b)(4) items manufactured and released on 07-03-2024.Expiration date: 2029-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 18-11-2024 for liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.2306398: lot 2306398: (b)(4) items manufactured and released on 20-04-2023.Expiration date: 2028-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMISTEM-P COLLARED
Common Device Name
HIP AMISTEM-P COLLARED STD. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20819445
Report Number3005180920-2024-01008
Device Sequence Number7804530
Product Code LPH
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.432
Device Lot Number2407449
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale